Jump to content
Amyellis

Amyellis: Pristiq taper / Lamictal

Recommended Posts

Amyellis

I’ve been on antidepressants since I was 13 diagnosed when I was 13 with depression and anxiety disorder. When I was 18 I was diagnosed with major depression after suicide attempt. At 27 years of age now my new doctor of just one month diagnosed me with bipolar 2, I believe solely on the fact that my mother is bipolar one and she believes I’m “genetically prone” to this disorder 

My medication history. First it was lexapto, then Prozac then Wellbutrin, then cymbalta and Xanax now tapering off pristiq which I personally find the worse. And now I’m put on lamictal. My doctor seems to think I can withdrawl from my pristiq (100 mg) which I’ve been on throughout a year time span, in “two weeks” and being put on 200 mgs of lamictal it should “ counteract the withdrawal “ . I’ve been out of work for a year (previously a full time teacher”. I feel like I’m losing my mind for lack of better words. I’m so desperate and truly believe big pharmaceutical agencies just want to make money off of me (us) . I’m lost and isolating myself, my life is falling apart, and I’ve never been in a worse mental state than I am now. I’m here for help and reassurance I suppose. Don’t know how much longer I can do this.

-Amy

Share this post


Link to post
Altostrata

Welcome, Amy.

 

Many apologies for the delay in response.

 

Why do you feel you are losing your mind? Do you feel adverse effects from Pristiq?

 

If you've been on 100mg Pristiq for a year (a very high dosage), you are at risk for withdrawal syndrome. We recommend a gradual taper, see Tips for tapering off Pristiq (desvenlafaxine)

 

We don't put much stock in those diagnoses, many of them are wrong. If you don't trust your doctor, you need to find a different one, at least one who will assist you in tapering. Most doctors, even psychiatrists, know nothing about going off drugs.

 

To help us out, follow these instructions Please put your drug and withdrawal history in your signature

 

 

 

Share this post


Link to post
Andie

Welcome Amy 

 

I just wanted to pop by and welcome you. I am also trying to withdraw from

Pristiq.

 

Like you I was on 100mg and my doctor attempted to withdraw the Pristiq over two weeks. I only lasted 2 days. You will  find lots of good company and sound advice here.

 

Using the 10 percent method described here ,I am now down to 12mg. 

 

 

Share this post


Link to post
Carmie

Hi Amy, 

 

Welcome to SA. I’m so sorry to hear what you’re going through. Please put your drug signature in so we can see it at a glance. Just press on the link Alto gave you and read the link on tapering pristiq. 

 

Please don’t continue to isolate yourself. People on this site are going through the same things with withdrawals and can relate to what you are going through too. Feel free to interact on here so that you don’t feel so alone.

 

This is a hard journey but we will all heal from these meds in the end. The process is very slow, but slow and steady does it. We will win this fight. 

 

Sending hugs Amy🤗

 

 

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...